I was diagnosed with Hepatitis-C in 08/08. It took until 02/09 to jump through all the hoops necessary to get assistance for the Interferon injections and the ribavirin tabs (total costs around $30,000) Anyway about 3 months into the treatment I began to have serious psychatric problems depression and panic attacks and terrible fatigue. I had bouts of depression and had been on Paxil for about 2 years before being diagnosed with the Hepatitis. When I told the Gastrointerologist that was treating me prescribed Ambien 10mg, Xanax 0.5 mg and wellbutrin to help the Paxil. After I finished the year of Interferon was over. I quit taking all the meds except the Paxil that I was on before. All the depression,confusion,panic attacks, scared to go out of the house, terrible fatigue all came right back.(by the way none of the med helped with the fatigue.) So called the Gastro and he said that sometimes it could up to a couple of months to start feeling normal again and that I should keep taking all those meds for a couple of months. Well I finished the treatment in Janurary of this year and if anything I was getting worse. So last month he referred me to a psychologist he added Addeeall to help with the depression and hopefully with the fatigue. Well it hasreally helped with the mental pobblems,ability to stay focused, confusion it even made the depression better, sort added a little puncg to the Paxil and the Wellbutrin. But the physical exaustion. My blood work comes back fine Hepatitis is undectable. I have been to a cardiologist for a full work up and pulominary specialist everything normal with my breathing. They even did a sleep test, it came back normal too. They have checked for all kind of stuff with the blood tests.The only thing that was bad was the hepatitis has severely damaged my level on the scale they use being 0-4, 4 being the worst, mine was 3.5, with slight cirrosis (cirrhosis). But the Doctor said that shouldn't be causing the fatigue. The Pychiatrist says the liver can cause all kind of mental and physical problems. Has anyone out there had any situation similar to this. I'm thinking about getting another opinion, what do you guys think. Thanks for ANY feedback I'm really screwed up. Thanks again
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.